MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD PROBETEC¿ CHLAMYDIA TRACHOMATIS (CT) QX AMPLIFIED DNA ASSAY REAGENT PACK; DNA PROBE, NUCLEIC ACID AMPLIFICATION, CHLAMYDIA

BECTON, DICKINSON & CO. (SPARKS) BD PROBETEC¿ CHLAMYDIA TRACHOMATIS (CT) QX AMPLIFIED DNA ASSAY REAGENT PACK; DNA PROBE, NUCLEIC ACID AMPLIFICATION, CHLAMYDIA
Catalog Number 441126
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
3 of 3: it was reported that while customer was performing cross-platform testing with xtr and max using bd probetec¿ chlamydia trachomatis (ct) qx amplified dna assay reagent pack, patient sample was discrepant on xtr only.The results have not been reported.
 
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.
 
Additional Manufacturer Narrative
H.6.Investigation summary: bd integrated diagnostic system initiated an investigation into discrepant results on the bd viper xtr system (catalog # 441126, batch # unknown).Bd investigation required complaint trending review.There are no current trends associated with discrepant results on the bd viper xtr system.Bd was unable to perform batch history record reviews and functional analysis due to the lack in batch information provided.Bd was unable to confirm the customers report.
 
Event or Problem Description

Brand Name
BD PROBETEC¿ CHLAMYDIA TRACHOMATIS (CT) QX AMPLIFIED DNA ASSAY REAGENT PACK
Common Device Name
DNA PROBE, NUCLEIC ACID AMPLIFICATION, CHLAMYDIA
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18072769
Report Number1119779-2023-01205
Device Sequence Number18096604
Product Code MKZ
UDI-Device Identifier00382904411268
UDI-Public(01)00382904411268
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K081824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number441126
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer12/21/2023
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown